SMF

Equisingular unfoldings of foliations by curves

Equisingular unfoldings of foliations by curves

J.F. MATTEI, M. NICOLAU
  • Année : 1994
  • Tome : 222
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 32L30
  • Pages : 285-302
  • DOI : 10.24033/ast.262

We prove the existence of a versal equisingular unfolding of a given holomorphic foliation $F$ with isolated singularities on a compact complex surface. Under suitable cohomological assumptions the parameter space is isomorphic to the product of the spaces parametrizing the (local) versal equisingular unfoldings of the germ of $F$ at its singular points. As an application it is shown that any equisingular unfolding of a germ of polynomial foliation on $(\mathbb {C}^2,0)$ is still polynomial.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...